# SDR CA001012013

- Difficulty date: September 18, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 9,196 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fitting
- Part number: 7620903001054
- Condition: Cracked
- Location: Transmission
- Part time: 10,194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PURCHASE OF THIS AIRCRAFT AND DISASSEMBLED FOR REFURBISHING. THE RT MAIN TRANSMISSION SUPPORT FITTING WAS FOUND TO BE CRACKED. DURING INSPECTION.
